Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
kayleigh

i need help!!

Recommended Posts

hey, i'd been on the reginm for about 3 months, when about a month ago my skin started to get really dry and i started breaking out in a rash, so i stoped i haven't used bp for a month, just cetiphil cleaser and nutrgenea mostureiser for sensitive skin. anyways after i had been off the regim for a whille it started to look beeter, but then just yesterday i went to bed and my one saide of the face looked really good, no rednessrashpeeling but i woke up today and it looked awful there was this thick red line going down the side of my cheek with little red bumps!! and the skin above my lip (which was getting better) looked even worse it was kinda an orangey colour and was peeling alot!!! what the hell????? i dunno wut there is left to do!! we have a humidifier so i don't think its the air!! i really have no idea...any help would be great!! thanx

Share this post


Link to post
Share on other sites

Have the NLite Laser treatment. Find a clinic near you with the NLite and have an Acne laser treatment. It is absolutely painless and the results are fantastic.

:D

Share this post


Link to post
Share on other sites

thanx :D ...but my problem is not acne its the dryness of my face!! i never really had bad acne i did have a lot of small pimples on my forehead and had very little succes with sycrilic acid....i didn't really have much on my cheeks there was only little blemishes which left my cheeks a little red...i guess i shouldn't have used so much bp on my cheecks bc they looked way better before i started the regim ...however my forehead lookes much better now!! its actually the best part of my face, no redness and no zits!! and i haven't used bp in a month!! i was just wondering how long do the effects of bp last after you've stopped using it? and does anyone have any ideas or products they've tried to get rid of the dryness on the lower part of my face?? thanx

Share this post


Link to post
Share on other sites

I wonder if it is the bp or an ingredient in one of the other products you are using. If you can go see a dermatologist, that would be a good idea.

Exactly what products were you using on the regimen?

Share this post


Link to post
Share on other sites

I agree, see a derm.

There are some good vitamin a creams about. they help with the general skin tone whilst loading the skin up with moisture.

A lot of them are marketed as anti wrinkle creams. Dont bother with the larger companies like loreal etc, some of the smaller pharma companies like the danish company Beaute Pacifique do an outstanding set of care creams.

Share this post


Link to post
Share on other sites

when i first started thr reginm i was useing nutrogena cleansing bar for acne prone skin, and i found that really drying so i swiched to cetiphil liquid cleaser. (i was using 2.5 nutrogena bp) and i have always been using nutrogena mosture for sensitive skin. i was thinking that the rashredness could possibly be caused by the cetiphil bc when i wash some gets left on my skin bc of all the peeling on my cheeks and upper lip i don't think all of it gets off. whereas on my forhead theres no peeling so it doesn't get caught. could that be a possibility???

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×